Publication schedule
  • №2 June 2020
    Submission deadline: 1 April 2020
  • №3 September 2020
    Submission deadline: 20 June 2020
  • №4 December 2020
    Submission deadline: 1 October 2020

Articles by keywords "compact sets"

Norm minimization operators for compact sets in Euclidean space

Mathematics
  • Year: 2013
  • Issue: 4
  • 1064
  • 2934
  • Pages: 143-153

Operators for minimization of linear and nonsmooth functionals on compact sets

Mathematics
  • Year: 2013
  • Issue: 1
  • 617
  • 1896
  • Pages: 164-170